# SDR SIMA20150914003

- Difficulty date: September 14, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 38,172 hours, 34,405 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OTBD TIRE DAMAGE? NR 1 MLG OTBD TIRE MISSING TREAD? R & R NR 1 MLG TIRE ASSEMBLY.  PERFORMED BRAKE ASSEMBLY CARBON INSPECTION IAW WC 32-700-11 & 32-700-18.
